Hydrococet

Hydrococet is a prescription medication used to treat moderate to severe and chronic pain in patients. It has also been used as a fever reducer. This drug is classified as a narcotic opiate, and it works by disrupting pain signals traveling from the central nervous system to the brain. There are many generic versions of Hydrococet on the market.

According to the Centers for Disease Control and Prevention, about 87 people die every day from misusing opiates. Taking this drug without a prescription can be dangerous, especially for those who take too much. Anyone who recognizes overdose symptoms should call for immediate medical help. For information on Hydrococet addiction treatment call 1-888-287-0471 Who Answers? .

Signs of Addiction

prescription drug abuse

Some patients become addicted to Hydrococet when taking the medication as prescribed, while other users may become addicted by taking the medication recreationally. Taking the medication more often than as directed, taking more than the recommended dosage at one time, buying it illegally, and running out of the medication before a prescription refill is due are all warning signs of addiction. Seeing multiple different doctors to get numerous prescriptions for the drug, making up reasons to take it, and becoming moody or agitated without the medicine may also indicate an addiction. For those who have a concern that someone you know has taken too much, it is necessary to look for Hydrococet overdose symptoms. Get your addiction treatment questions answered, and get information about Hydrococet rehab by calling 1-888-287-0471 Who Answers? today.

Dangers and Warning Signs of a Hydrococet Overdose

Abusing Hydrococet can cause many health problems, and it can be fatal. Someone who has taken too much of the medication may be showing overdose symptoms if these warning signs are present:

  • High blood pressure
  • Fast heart rate
  • Fast breathing
  • Nausea
  • Vomiting
  • Seizures
  • Blurred vision
  • Severe mood changes
  • Headaches

When any of these symptoms are recognized, you need to get help immediately. This could mean rushing someone to a medical facility or having emergency care professionals come to you. Signs of an overdose on Hydrococet cannot be ignored.

Overdose Treatment

“For those who have accidentally taken too much Hydrococet, treatment may include abstaining from the medication for a short period of time.”Hydrococet overdose treatment will vary between patients, depending on how much medication was taken and the severity of the overdose. The patient may need to have his or her stomach pumped to get as much of the drug out of the body as possible. Other medications and treatments may also be administered. Someone who is experiencing heart failure, seizures or shock may need other medical procedures to stay alive. For those who have accidentally taken too much Hydrococet, treatment may include abstaining from the medication for a short period of time.

Many who overdose on this drug do so because of addiction. These patients will need to seek addiction treatment at a Hydrococet detox center after their health has been restored. Physical and psychological examinations may be performed to determine if rehab for addiction is necessary. Hydrococet addiction treatment options can be explored by calling 1-888-287-0471 Who Answers? .

Hydrococet Detox Programs

Inpatient treatment is one of the most successful forms of rehabilitation available. The patient will have no access to Hydrococet and will be monitored the entire time by medical professionals. The staff is trained to assist with patients going through withdrawal. The patient may go through many different stages of withdrawal, and side effects could include:

  • Fever
  • Agitation
  • Shakes and tremors
  • Vomiting and nausea
  • Cravings
  • Moodiness and mood swings

Hydrococet withdrawal treatment facilities have the resources and experience to deal with addicts safely. After the inpatient treatment is completed, many will continue to attend outpatient options to prevent a relapse. With the support of family members, friends and the staff, treatment can be successful. For more detailed information about treatment options call 1-888-287-0471 Who Answers? before it is too late. Hydrococet detox centers save lives.

Confronting the Addict

It can be hard to convince someone who has substance abuse problem. For minors under parental control, treatment can be forced. It can be more difficult for adults. Talk about your concerns with the addict and show love and support. This will help you convince them of the problem. Talking with the Hydrococet addiction treatment center in advance can help both the addict and supporter better understand the detoxification process.

The Centers for Disease Control and Prevention released information stating that over 27,000 Americans died in 2007 from accidental drug overdose. Recognizing Hydrococet overdose symptoms in a friend, family member or yourself may be life-saving. Regardless of whether the overdose is accidental or intentional, the results could be fatal and the patient needs emergency medical attention. He or she may need addiction treatment as well. Take notice of the amounts of medication someone is taking when on Hydrococet. This will help you determine if there is an addiction problem. This can also help you determine if there is the possibility for a potential overdose in the future.

To get all of your questions answered about Hydrococet addiction treatment, talk with someone today at 1-888-287-0471 Who Answers? .

ProjectKnow.com is operated by Recovery Brands LLC, a subsidiary of American Addiction Centers, Inc. Learn more about what this means here
Call Today
1-888-287-0471 Who Answers?